# SDR YENA20140426087

- Difficulty date: April 26, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 38,728 hours, 13,679 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: HG2030AD13
- Part serial: 00022906
- Condition: Failed
- Location: Nr 2
- Part time: 48,631 hours, 18,298 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, DUE TO CREW REPORTED IR 2 ECAM FAULT AT APPROX 10000 MSL. R & R ADIRU 2 AND OPS CHECKED GOOD IAW AMM 34-12-34.
